CureZone   Log On   Join
Re: Moxi use requires Vitamin and mineral supplementation
 
Laretyure Views: 1,117
Published: 5 years ago
 
This is a reply to # 2,330,774

Re: Moxi use requires Vitamin and mineral supplementation


Here is something pretty interesting. I have no idea what's causing it, but it has happened enough that I know it's a thing.

I had bioresonance therapy a few times, and each time during the therapy I can taste vit. b on my tongue. Maybe killing off some worms or eggs or organisms frees up vit. b.

Then after I passed this 2 foot worm last week the same thing happened, tasted vitamin b on tongue for a few hours.

I have always had problems taking b complex. I think that it has something to do with them being blocked or not being able to be metabolized vs. being low in them and one of these parasites is causing it.

If you can figure this one out it could be great.

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

3.531 sec, (1)